MAUDE Adverse Event Report: EITAN MEDICAL LTD. AVOSET MICROBORE SET WITH BACKCHECK VALVE; ADMINISTRATION SET

EITAN MEDICAL LTD. AVOSET MICROBORE SET WITH BACKCHECK VALVE; ADMINISTRATION SET
Catalog Number 12222-000-0001
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation type: eitan medical inspected the provided pictures and history records of the lot used by the customer.Investigation findings: the complaint was confirmed based on the photo provided by the customer.However, no design or manufacturing discrepancies that could have caused or contributed to a complaint of this nature were identified.Conclusion: the investigation is ongoing and the investigation findings will be detailed in a follow-up report.
 
Event or Problem Description
This complaint was reported by a customer from the us.A leakage issue was reported.It was reported that no human harm occurred and no medical intervention was required as a result of the event.
 
Additional Manufacturer Narrative
Investigation type: eitan medical inspected photos provided by the customer.Investigation findings: the complaint was confirmed based on photos provided by the customer.However, no discrepancies that may have caused or contributed to a complaint of this nature were identified.All quality assurance tests performed during the set manufacturing passed successfully.Conclusion: visual inspection of the photo indicates the event was most likely a result of misuse.
 
Event or Problem Description

Brand Name
AVOSET MICROBORE SET WITH BACKCHECK VALVE
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
EITAN MEDICAL LTD.
yad harutzim st. 29
netanya, 42505 29
IS  4250529
Manufacturer (Section G)
EITAN MEDICAL LTD.
yad harutzim st. 29
netanya, 42505 29
IS   4250529
Manufacturer Contact
guy mlechkowich
yad harutzim st. 29
netanya, 42505-29
IS   4250529
MDR Report Key22357940
Report Number3010293992-2025-00046
Device Sequence Number18163259
Product Code FPA
UDI-Device Identifier17290109152223
UDI-Public(01)17290109152223(10)1392300424(17)260730
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/30/2026
Device Catalogue Number12222-000-0001
Device Lot Number1392.3004.24
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date08/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown